# SDR MALA954521

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame-Out
- Location: Lt
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3360 - UPON CLIMBOUT, AT 3,000 AGL AND LIGHT RAIN, THE LT ENGINE EXPERIENCED A MOMENTARY FLAME-OUT.  THE LT ENGINE IMMEDIATELY RESTARTED.  THE ENGINE OPERATED NORMALLY UPON RETURN TO DTW.  MAINTENANCE INSPECTED AND GROUND RAN THE ENGINE, NO DISCREPANCIES NOTED.  THE ENGINE OPERATED SATISFACTORILY DURING TEST FLIGHT.  (W)
